# SDR ZW0A0110304

- Difficulty date: October 24, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT ANGLE AT STA 1155, BETWEEN LBL 27 INCHES TO 45 INCHES, HAD CORROSION.  REMOVED RIVETS.  IDENTIFIED MATERIAL PER SRM 53-14-3, FIG 12 SHEET 1 AND 2.  FABRICATED NEW AND INSTALLED PER SRM 51-20-0.
